HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
雑誌発表論文等  >

HEISENBERG OPERATORS, INVARIANT DOMAINS AND HEISENBERG EQUATIONS OF MOTION

フルテキスト
arai.pdf214.33 kBPDF見る/開く
この文献へのリンクには次のURLを使用してください:http://hdl.handle.net/2115/32287

タイトル: HEISENBERG OPERATORS, INVARIANT DOMAINS AND HEISENBERG EQUATIONS OF MOTION
著者: Arai, Asao 著作を一覧する
キーワード: Heisenberg operator
invariant domain
Heisenberg equation of motion
Schrodinger operator
Dirac operator
発行日: 2007年
出版者: World Scientific Publishing
誌名: Reviews in Mathematical Physics
巻: 19
号: 10
開始ページ: 1045
終了ページ: 1069
出版社 DOI: 10.1142/S0129055X07003206
抄録: An abstract operator theory is developed on operators of the form A_{H}(t) := e^{itH}Ae^{-itH}, t ∈ R, with H a self-adjoint operator and A a linear operator on a Hilbert space (in the context of quantum mechanics, A_{H}(t) is called the Heisenberg operator of A with respect to H). The following aspects are discussed: (i) integral equations for A_{H}(t) for a general class of A; (ii) a sufficient condition for D(A), the domain of A, to be left invariant by e^{-itH} for all t ∈ R; (iii) a mathematically rigorous formulation of the Heisenberg equation of motion in quantum mechanics and the uniqueness of its solutions; (iv) invariant domains in the case where H is an abstract version of Schrödinger and Dirac operators; (v) applications to Schrödinger operators with matrix-valued potentials and Dirac operators.
Rights: Electronic version of an article published as Reviews in Mathematical Physics, vol. 19, no. 10, 2007, 1045-1069, doi:10.1142/S0129055X07003206 (c) copyright World Scientific Publishing Company
関連URI: http://www.worldscinet.com/rmp/rmp.shtml
資料タイプ: article (author version)
URI: http://hdl.handle.net/2115/32287
出現コレクション:雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

提供者: 新井 朝雄

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学